# SDR QXEA2014102300856

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 31,772 hours, 33,142 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER SYSTEM NOT ARMED WITH THE POWER LEVERS IN THE DETENT FOR TAKEOFF. ABORTED TAKEOFF.  RETRIEVED FAULT CODES REF 61-20-710-804. FOUND FOLLOWING FOR NR1 SIDE: 494,398. CLEARED CODES IAW TASK 61-20-36-070-801. COMPLIED WITH OPS TEST OF PROPELLER AUTOFEATHER AND UPTRIM IAW TASK 61-20-00-710-801. OPS CHECKED GOOD.  RE-EXAMINED FOR FAULT CODES AND NONE FOUND.  RETURNED TO SERVICE.
